# SDR AALA20151119008

- Difficulty date: November 19, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 18,949 hours, 7,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 144A9401U20
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BLK CTR LOWER LINER SUPPORT BRACKET DAMAGED.  REPLACED AFT CARGO FWD BLK CTR LOWER LINER SUPPORT BRACKET IAW AARD 51-00-05-1.
